# SDR CKSA96093

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 561386135
- Condition: Corroded
- Location: Bs 275-295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND STRINGER 24R CORRODED BETWEEN FS 295 AND FS 275.  REMOVED AND REPLACED STRINGER IAW DC8 SRM 51-1-8, 51-1-21, 51-1-20D, 51-1-22 AND 53-2-2 FIGURE 10.  TASK NR 81001  CORROSION CARD NR 5570-0551.
